# SDR 95ZZZX4053

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725FW
- Make and model: Boeing 707369C
- Aircraft serial: 20085
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 65114212
- Condition: Cracked
- Location: Wbl 59.24
- Part time: 55,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, A CRACK WAS FOUND IN THE SUPPORT, AFT RIB WING BL 59.24.  THE CRACK IS APPROXIMATELY 10 INCHES LONG.
